# SDR ASAA2015071612460

- Difficulty date: July 16, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 13,892 hours, 4,038 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: R1 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB RT SIDE WINDOW LIGHT ILLUMINATED.  QRH PROCEDURES FOLLOWED TO SUCCESSFULLY RESET LIGHT.  LIGHT ILLUMINATED AGAIN ON APPROACH.  ACFT GROUNDED.  WINDOW OPS AND LEAK CHECKED GOOD, IAW AMM 56-12-11-400-801 AND 30-41-00-710-801 AND 05-51-91-790-801.  GROUND VERIFICATION CHECK OF R-2 SLIDING WINDOW HEAT TEST SUCCESSFUL IAW AMM 30-41-00-710-801.
